# SDR CALA2018102902230

- Difficulty date: October 29, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 67,712 hours, 14,409 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCD NO: 7100-02056 - LT PYLON FWD UPPER WEB LT SIDE HAS A CRACK FROM DRAIN HOLE. [ DOT 130. REF AAR NR 9452538. ACCOMPLISHED DOUBLER REPAIR AT LT PYLON FWD UPPER WEB LT SIDE DRAIN HOLE AREA APPROX NAC STA 158, AS PER SRM 54-53-01 FIG 201 REPAIR 10 DETAIL II REPAIR C. THIS IS A CATEGORY B REPAIR WITH REPEAT INSPECTION THRESHOLD INITIAL AT 50,000 F.C AFTER AIRPLACE DELIVERY AND INTERVAL OF 12,000 F.C METHOD OPEN HOLE HF HFEC.
